BRUFEN FLU 10TAB

7.50 EGP

each tablet (flim coated) contains : – ibuprofen 200 mg – pseudoephedrine hydrochdrochloride 30 mg

BRUFEN FLU 10TAB

BRUFEN FLU 10TAB; ibuprofen, respiratory tract agents .

ACTIVE-INGREDIENT OF BRUFEN FLU

each tablet (flim coated) contains : – ibuprofen 200 mg – pseudoephedrine hydrochdrochloride 30 mg

INDICATION OF BRUFEN FLU 10TAB

is indicated for the relief symptoms of cold and flu , including : – sore throat – runny or blocked nose and sinuses – aches and pains – headache – fever .

DOSAGE OF BRUFEN FLU 

Follow all directions given to you by your pharmacist or doctor carefully . They may differ from the information contained in this leaflet

Ask your pharmacist or doctor for help if you do not understand the instructions on the box .

The recommended dose is : –

adults& children over 12 years : the recommended dose is two tablets 3 times aday .

OVER-DOSAGE OF BRUFEN FLU 

CONTRA-INDICATION OF BRUFEN FLU 

is contraindicated in patients with known hypersensitivity to any of its ingredients . Sympathomimetic amines are contraindicated in nursing mothers . Ibuprofen is contraindicated in patients with active peptic ulceration and those with a history of hypersesitivity reactions, including asthma , rhinitis or urticaria . in response to ibuprofen , aspirin or other NSAIDs .

STORAGE OF BRUFEN FLU 

protected from heat , light and moisture – keep out of reach of children .
PACK OF BRUFEN FLU
film coated tablets, one strip X 10 tablets
BRUFEN FLU MANUFACTURED BY
manufactured by Kahira pharma & Chem , Ind , Co.under licence of abbott laboratories

https://www.medicine.abbott/eg/en/products/brufen-flu.html

https://www.gardeniapharmacy.com/category/medicine-2/

Form

Gender

How to use

Reviews

There are no reviews yet.

Show reviews in all languages (1)

Be the first to review “BRUFEN FLU 10TAB”

Your email address will not be published. Required fields are marked *

Shopping Cart
Don`t copy text!
Scroll to Top
Open chat